# SDR ASAA1158998

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,110 hours, 5,009 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7343
- Condition: Malfunctioned
- Part time: 7,746 hours, 7,883 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMB F/A IN AFT CABIN REPORTED DIRTY SOX SMELL ON CLIMB THRU 10,000 DESCENT INTO SEA FLT ATTENDANTS AGAIN REPORTED DIRTY SOX SMELL ON DESCENT BELOW 10,000.  FOUND APU COMPRESSOR DRAIN CONTAMINATED WITH OIL.  REMOVED AND REPLACED APU REF TASK CARD 78349010 OPS AND LEAK CHECKED OK.
